# SDR AALA20031397

- Difficulty date: December 7, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S283T0143
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX   SEAT MOUNTED EMERGENCY LIGHTS AT ROWS 24B THROUGH 35B INOPERATIVE.  REPLACED BATTERY PACK FOR SEAT MOUNTED EMERGENCY LIGHTS AT ROWS 24B THROUGH 35B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
